Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 969313, 11 pages
Research Article

The Intuitionistic Fuzzy Normed Space of Coefficients

Institute of Mathematics and Mechanics of Azerbaijan, National Academy of Sciences, 1141 Baku, Azerbaijan

Received 25 January 2012; Accepted 19 March 2012

Academic Editor: Gabriel Turinici

Copyright © 2012 B. T. Bilalov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Mehmet Sahin, Necati Olgun, F. Talay Akyildiz, and Ali Karakus, “Generalized Caratheodory Extension Theorem on Fuzzy Measure Space,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar